# SDR HKGA20171207008

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 41,830 hours, 59,605 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12061110001
- Part serial: 505060
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE LANDING GEAR DID NOT EXTEND WHEN THE GEAR HANDLE WAS PLACED IN THE DOWN POSITION. THE FLIGHT CREW BEGAN EMERGENCY PROCEDURES AND ACTIVATED THE ELECTRICAL OVERRIDE SYSTEMS AND THE GEAR EXTENDED AND THE FLIGHT CREW RECEIVED THREE GOOD DOWN AND LOCKED INDICATIONS. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOT THE SYSTEMS AND FOUND THE LANDING GEAR RELAY BOX TO BE FAULTY. REMOVED AND REPLACED THE LANDING GEAR RELA BOX AND PERFORMED OPERATIONAL CHECKS. OPS CHECKS GOOD.
